advertisement
Question
Posted by: Kay | 2009/07/31

Bleeding

Good day Doc
My 5 year old son bleeds after he as passed a stool. Not sure if the stool is too hard when it passes but he' ll bleed when you wipe him. I have given him some laxette to soften the stool. It' s always a painful process and he sits long. Can there be need for concern?
Thank you
Kay

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kay

Your child most probably suffers from constipation and I suggest that you consult a doctor to assess if there is aggrevating causes for this. Use the Laxette, twice daily for at least one week but it will be a good idea to take your son to a doctor.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement